Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [The Fourth Power Mean of the General 3-dimensional Kloostermann Sums mod p] 2019 Vol.35(3):369-377
Wen Peng ZHANG, Xing Xing LV [Abstract] ( 37 ) [HTML 0 KB][PDF 174 KB] (59)
2 [Bounded Plurisubharmonic Exhaustion Functions and Levi-flat Hypersurfaces] 2018 Vol.34(8):1269-1277
Siqi FU, Mei-Chi SHAW [Abstract] ( 27 ) [HTML 0 KB][PDF 205 KB] (64)
3 [A Cartan's Second Main Theorem Approach in Nevanlinna Theory] 2018 Vol.34(8):1208-1224
Min RU [Abstract] ( 27 ) [HTML 0 KB][PDF 274 KB] (94)
4 [Optimal L2 Extension and Siu's Lemma] 2018 Vol.34(8):1289-1296
Xiang Yu ZHOU, Lang Feng ZHU [Abstract] ( 24 ) [HTML 0 KB][PDF 209 KB] (83)
5 [On Compact Hermitian Manifolds with Flat Gauduchon Connections] 2018 Vol.34(8):1259-1268
Bo YANG, Fang Yang ZHENG [Abstract] ( 24 ) [HTML 0 KB][PDF 204 KB] (85)
6 [The Second Neighbourhood for Quasi-transitive Oriented Graphs] 2018 Vol.34(9):1391-1402
Rui Juan LI, Bin SHENG [Abstract] ( 23 ) [HTML 0 KB][PDF 241 KB] (72)
7 [Non-homogeneous Tb Theorem for Bi-parameter g-function] 2018 Vol.34(9):1445-1459
Ming Ming CAO, Qing Ying XUE [Abstract] ( 23 ) [HTML 0 KB][PDF 275 KB] (55)
8 [The Webster Scalar Curvature and Sharp Upper and Lower Bounds for the First Positive Eigenvalue of the Kohn-Laplacian on Real Hypersurfaces] 2018 Vol.34(8):1248-1258
Song Ying LI, Duong Ngoc SON [Abstract] ( 22 ) [HTML 0 KB][PDF 215 KB] (85)
9 [Local Functional Limit Theorems of Increments for Brownian Motion] 2018 Vol.34(7):1074-1086
Fu Qing GAO, Yong Hong LIU [Abstract] ( 22 ) [HTML 0 KB][PDF 230 KB] (70)
10 [On the CR Poincaré-Lelong Equation, Yamabe Steady Solitons and Structures of Complete Noncompact Sasakian Manifolds] 2018 Vol.34(8):1313-1344
Der Chen CHANG, Shu Cheng CHANG, Ying Bo HAN, Chien LIN [Abstract] ( 21 ) [HTML 0 KB][PDF 354 KB] (62)
11 [The Automorphism Group of a Class of Nilpotent Groups with Infinite Cyclic Derived Subgroup] 2018 Vol.34(7):1151-1158
He Guo LIU, Yu Lei WANG, Ji Ping ZHANG [Abstract] ( 20 ) [HTML 0 KB][PDF 200 KB] (65)
12 [Higher Laplace-Beltrami Operators on Bounded Symmetric Domains] 2018 Vol.34(8):1297-1312
Miroslav ENGLIŠ, Hao XU [Abstract] ( 20 ) [HTML 0 KB][PDF 331 KB] (79)
13 [The α-comparison Property and Finite Nuclear Dimension of Generalized Inductive Limits for C*-algebras] 2018 Vol.34(9):1417-1428
Yue Liang LIANG, Xiao Chun FANG [Abstract] ( 20 ) [HTML 0 KB][PDF 225 KB] (86)
14 [Generalized Logan's Problem for Entire Functions of Exponential Type and Optimal Argument in Jackson's Inequality in L2(R3)] 2018 Vol.34(10):1563-1577
Valerii IVANOV, Alexey IVANOV [Abstract] ( 19 ) [HTML 0 KB][PDF 250 KB] (97)
15 [Chamber Structure for Some Equivariant Relative Gromov-Witten Invariants of P1 in Genus 0] 2018 Vol.34(9):1345-1370
Long Ting WU [Abstract] ( 19 ) [HTML 0 KB][PDF 317 KB] (65)
16 [Multipliers on Vector-valued L1-spaces for Hypergroups] 2018 Vol.34(7):1059-1073
R. SARMA, N. Shravan KUMAR, Vishvesh KUMAR [Abstract] ( 18 ) [HTML 0 KB][PDF 244 KB] (77)
17 [Quasi-shadowing Property on Random Partially Hyperbolic Sets] 2018 Vol.34(9):1429-1444
Lin WANG, Xin Sheng WANG, Yu Jun ZHU [Abstract] ( 18 ) [HTML 0 KB][PDF 271 KB] (70)
18 [A Common Generalization to Theorems on Set Systems with L-intersections] 2018 Vol.34(7):1087-1100
Jiu Qiang LIU, Sheng Gui ZHANG, Ji Meng XIAO [Abstract] ( 18 ) [HTML 0 KB][PDF 234 KB] (109)
19 [A Tree-valued Markov Process Associated with an Admissible Family of Branching Mechanisms] 2019 Vol.35(1):135-160
Hong Wei BI, Hui HE [Abstract] ( 18 ) [HTML 0 KB][PDF 344 KB] (175)
20 [Eigenvalues under the Backward Ricci Flow on Locally Homogeneous Closed 3-manifolds] 2018 Vol.34(7):1179-1194
Song Bo HOU [Abstract] ( 17 ) [HTML 0 KB][PDF 232 KB] (87)
21 [Second-order Asymptotics on Distributions of Maxima of Bivariate Elliptical Arrays] 2018 Vol.34(7):1159-1178
Xin LIAO, Zhi Chao WENG, Zuo Xiang PENG [Abstract] ( 17 ) [HTML 0 KB][PDF 299 KB] (54)
22 [Modelling, Analysis and Computation in Plasticity] 2019 Vol.35(1):64-82
B. Daya REDDY [Abstract] ( 17 ) [HTML 0 KB][PDF 322 KB] (137)
23 [The Local Spectral Properties of Extended Hamilton Operators] 2018 Vol.34(7):1110-1120
Jun Li SHEN, Guo Xing JI, Alatancang [Abstract] ( 17 ) [HTML 0 KB][PDF 201 KB] (89)
24 [Spectrum and Singular Integrals on a New Weighted Function Space] 2018 Vol.34(11):1692-1702
Hee Chul PAK, Young Ja PARK [Abstract] ( 16 ) [HTML 0 KB][PDF 216 KB] (74)
25 [Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics] 2018 Vol.34(8):1195-1207
Ke Feng LIU, Xiao Kui YANG [Abstract] ( 16 ) [HTML 0 KB][PDF 239 KB] (95)
26 [Complete Convergence and Complete Moment Convergence for Maximal Weighted Sums of Extended Negatively Dependent Random Variables] 2018 Vol.34(10):1501-1516
Ji Gao YAN [Abstract] ( 16 ) [HTML 0 KB][PDF 227 KB] (97)
27 [Symplectic Self-adjointness of Infinite Dimensional Hamiltonian Operators] 2018 Vol.34(9):1473-1484
Lin LI, Alatancang CHEN, De Yu WU [Abstract] ( 16 ) [HTML 0 KB][PDF 211 KB] (55)
28 [Stability of Periodic Orbits and Return Trajectories of Continuous Multi-valued Maps on Intervals] 2018 Vol.34(7):1121-1130
Tai Xiang SUN, Fan Ping ZENG, Guang Wang, SU Bin QIN [Abstract] ( 16 ) [HTML 0 KB][PDF 226 KB] (59)
29 [Hamburger Moment Sequences in Combinatorics] 2018 Vol.34(7):1101-1109
Huyile LIANG, Yi WANG, Sainan ZHENG [Abstract] ( 15 ) [HTML 0 KB][PDF 184 KB] (121)
30 [On σ-semipermutable Subgroups of Finite Groups] 2018 Vol.34(9):1379-1390
Wen Bin GUO, Alexander N. SKIBA [Abstract] ( 15 ) [HTML 0 KB][PDF 237 KB] (60)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7